TITLE

Hypoelliptic non-homogeneous diffusions

AUTHOR(S)
Cattiaux, Patrick; Mesnager, Laurent
PUB. DATE
August 2002
SOURCE
Probability Theory & Related Fields;2002, Vol. 123 Issue 4, p453
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let
ACCESSION #
7067336

 

Related Articles

  • Applications of Malliavin calculus to Monte Carlo methods in finance. Fournié, Eric; Lasry, Jean-Michel; Lebuchoux, Jérôme; Lions, Pierre-Louis; Touzi, Nizar // Finance & Stochastics;1999, Vol. 3 Issue 4, p391 

    Abstract. This paper presents an original probabilistic method for the numerical computations of Greeks (i.e. price sensitivities) in finance. Our approach is based on the integration-by-parts formula, which lies at the core of the theory of variational stochastic calculus, as developed in the...

  • Representation formulas for Malliavin derivatives of diffusion processes. Detemple, Jérôme; Garcia, René; Rindisbacher, Marcel // Finance & Stochastics;2005, Vol. 9 Issue 3, p349 

    We provide new representation formulas for Malliavin derivatives of diffusions, based on a transformation of the underlying processes. Both the univariate and the multivariate cases are considered. First order as well as higher order Malliavin derivatives are characterized. Numerical...

  • Monte Carlo Greeks for Advanced Financial Applications- Jump Diffusions and (Time-Changed) Lévy Processes based Models -. Kienitz, Jörg // International Review of Applied Financial Issues & Economics;Mar2010, Vol. 2 Issue 1, p167 

    In this paper we present a method to derive generic Monte Carlo estimators for the Greeks for models based on jump diffusion processes, Lévy processes and time-changed Lévy processes. We use proxy schemes introduced in Fries and Kampen (2005), Fries (2007), Fries and Joshi (2006). Proxy...

  • Malliavin calculus and asymptotic expansion for martingales. Yoshida, Nakahiro // Probability Theory & Related Fields;1997, Vol. 109 Issue 3, p301 

    Summary. We present an asymptotic expansion of the distribution of a random variable which admits a stochastic expansion around a continuous martingale. The emphasis is put on the use of the Malliavin calculus; the uniform nondegeneracy of the Malliavin covariance under certain truncation plays...

  • Stochastic oscillatory integrals with quadratic phase function and Jacobi equations. Taniguchi, S. // Probability Theory & Related Fields;1999, Vol. 114 Issue 3, p291 

    Abstract. An evaluation of a stochastic oscillatory integral with quadratic phase function and analytic amplitude function is given by using solutions of Jacobi equations. The evaluation will be obtained as an application of real change of variable formulas and holomorphic prolongations of...

  • Multivariate approximations in Wasserstein distance by Stein's method and Bismut's formula. Fang, Xiao; Shao, Qi-Man; Xu, Lihu // Probability Theory & Related Fields;Aug2019, Vol. 174 Issue 3/4, p945 

    Stein's method has been widely used for probability approximations. However, in the multi-dimensional setting, most of the results are for multivariate normal approximation or for test functions with bounded second- or higher-order derivatives. For a class of multivariate limiting distributions,...

  • White noise generalizations of the Clark-Haussmann-Ocone theorem with application to mathematical finance. Aase, Knut; Øksendal, Bernt; Privault, Nicolas; Ubøe, Jan // Finance & Stochastics;2000, Vol. 4 Issue 4, p465 

    Abstract. We use a white noise approach to Malliavin calculus to prove the following white noise generalization of the Clark-Haussmann-Ocone formula [Multiple line equation(s) cannot be represented in ASCII text] Here E [F] denotes the generalized expectation, D[sub t]F(omega) = dF/d omega is...

  • Applications of Malliavin calculus to Monte-Carlo methods in finance. II. Fournié, Eric; Lasry, Jean-Michel; Lebuchoux, Jérôme; Lions, Pierre-Louis // Finance & Stochastics;2001, Vol. 5 Issue 2, p201 

    Abstract. This paper is the sequel of Part I [1], where we showed how to use the so-called Malliavin calculus in order to devise efficient Monte-Carlo (numerical) methods for Finance. First, we return to the formulas developed in [1] concerning the "greeks" used in European options, and we...

  • Partial mixing and Edgeworth expansion. Yoshida, Nakahiro // Probability Theory & Related Fields;Aug2004, Vol. 129 Issue 4, p559 

    Introducing a conditional mixing property, G�tze and Hipp�s theory is generalized to a continuous-time conditional ?-Markov process satisfying this property. The Malliavin calculus for jump processes applies to random-coefficient stochastic differential equations with jumps with the...

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics